# SDR KBM2006F00162

- Difficulty date: April 25, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Engine: Tmeca ARRIEL1B
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 5040017901
- Part serial: 3920
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTITUDE GYRO, UNIT INOPERATIVE.  MEL AIRCRAFT DMI 68 DUE MAY 5, 2006.  (K)
